I am struggling with depression and anxiety and have been taking Prozac for about four months or more now. The symptoms are beginning to fade. As well, I am also dealing with dysphoria, transgender symptoms and would like to get on Testosterone.
It is good to know that depression and anxiety symptoms are fading and you are feeling better on Prozac (Fluoxetine). You need to continue taking Prozac till further advice by your prescribing doctor.
Regarding gender dysphoria, you will need a comprehensive assessment by a specialist team following which you will be put on a step-wise treatment approach. Assessment will include the age at which you started having gender identity issues, nature and severity of symptoms, history from parents, etc. So, I will advise you to discuss with your parents, family and see your doctor who can refer you on for further assessment at gender clinic.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. and cheapest way for you to get healthy is by lifestyle modification such as diet and exercise. Try losing weight. You need to lose 20 kg. Weight loss itself will improve the symptoms of PCOD (polycystic ovarian disease). Read full
.. your query and understand your concerns.
First of all, I would like to inform you that there is no test to detect if one is a trans woman. It all depends on the attitude, orientation, sexual relationships, sexual response and body language. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.